# SDR FDEA201412164182

- Difficulty date: December 16, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 24,852 hours, 13,386 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: P376A000207
- Part serial: 2227
- Condition: Faulty
- Location: Lt Wing
- Part time: 26,100 hours, 14,130 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S PREFLIGHT, LT NR 5 SPOILER NOT FAIRED.  NEED NR 5 LT SPOILER PANEL & ACTUATOR AMM, SMP.  R & R LT WING NR 5 SPOILER PANEL IAW MM 27-61-53-04.  R & R LT WING NR 5 SPOILER PANEL ACTUATOR IAW MM 27-64-14-04.  BOTH OPERATIONS & LEAK CHECKED GOOD.  DAMAGED WING AREA FROM SPOILER PANEL IS ADDRESSED ON WRI 57-30 5596 WITH EA 6-5730-T0314147 & ERS 14-08692.
